# SDR CA040415005

- Difficulty date: April 5, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 61,189 hours, 8 cycles
- Engine: Pwa JT8D9A
- System (JASC): 3210 · Main Landing Gear
- Part: Attach Fitting
- Part number: 6524480412
- Condition: Cracked
- Location: Mlg Uplock
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE BY VISUAL INSPECTION OF THE RT LANDING GEAR UPLOCK ATTACH FITTING, A SUSPECTED CRACK WAS DETECTED AT THE UPLOCK ATTACH LUG.   FITTING WAS REMOVED FROM AIRCRAFT AND SUBMITTED FOR NDT.  NDT INSPECTION BY EDDY CURRENT CARRIED OUT AND CONFIRMED THAT THE LUG WAS CRACKED TO APPROXIMATELY 50 PERCENT OF MATERIAL.  FITTING REPLACED ON AIRCRAFT.
